# SDR S2YA03026

- Difficulty date: August 7, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N358SK
- Make and model: Dorner DO328300
- Aircraft serial: 3188
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700919
- Condition: Inoperative
- Location: Cockpit
- Part time: 5,651 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2324 - MKE-RDU - DURING FLIGHT, THE NR 2 AIR DATA COMPUTER DROP OFF LINE.  THE CREW PERFORMED AN AIR TURNBACK TO MKE AND MADE AN OVERWEIGHT LANDING.  MAINTENANCE REPLACED THE ADC AND OPS CHECKED THE SYSTEM WITH NO DEFECTS NOTED.  MAINTENANCE ALOS PERFORMED AN OVERWEIGHT LANDING INSPECTION WITH NO DEFECTS NOTED.  (M)
